Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Spotting after periods. On birth control pill. Have tension headaches. Are these related?

I ended my period two weeks ago, and started spotting about a week ago. After a day or two, the spotting turned into what a normal period would be for me, and seems to be ending now, two weeks after I finished my normal period. I m on the pill , and my periods have been consistent until now. Also, I ve been having pretty bad tension-like (I think) headaches that begin in the afternoon around 4-6 and get worse as the night progresses. I m wondering if these are related, as I am going through a very stressful time right now, or if it could be something else.
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.
Stress and strain can alter the hormones by affecting hypothalamo-pituitary-ovarian axis.
Which can cause menstrual irregularity like inter-menstrual spotting, bleeding etc.
Contraceptive pills can also lead to menstrual irregularities.
So now you continue your pills as usual and try to be tension-free.
If the same problem repeats in future better to consult doctor once.
Take care.

Answered: Tue, 11 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor